Object structure

Journal or Publication Title:

Armenian Journal of Mathematics=Հայկական մաթեմատիկական հանդես

Date of publication:

2011

Volume:

3

Number:

3

ISSN:

1829-1163

Additional Information:

Electronic Open Access Publication of the National Academy of Sciences of Armenia

Title:

A Good $\lambda$ Estimate for Multilinear Commutator of Singular Integral on Spaces of Homogeneous Type

Creator:

Zhang Qian ; Liu Lanzhe

Subject:

Fourier analysis

Coverage:

105-126

Abstract:

In this paper, a good $\lambda$ estimate for the multilinear commutator associated to the singular integral operator on the spaces of homogeneous type is obtained. Under this result, we get the$(L^p(X),L^q(X))$-boundedness of the multilinear commutator.

Publisher:

National Academy of Sciences of Armenia

Date created:

2011-04-11

Type:

Article

Format:

pdf

Location of original object:

ՀՀ ԳԱԱ Հիմնարար գիտական գրադարան